# SDR CALA2013121993816

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,711 hours, 23,743 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part serial: 3682EPA
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE INDICATION IS WEAK.  CLEANED CONTACTS, NO HELP.  TRIED ANOTHER LED LENS CAP, NO HELP.  NEED LIGHT ASSEMBLY PCN 561-2342.  REPAIR IAW WDM 25-66-11, FOUND WIRE 3682-E-PA BROKEN OFF NEAR SPLICE AT PROXI SW S10224.  REPAIRED WITH ENVIRONMENTAL SPLICE IAW SWPM 20-30-12, SYSTEM OPERATIONS CHECKED OKAY.
